# SDR YENA2023042500431

- Difficulty date: April 19, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 66,308 hours, 23,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE": REFER TO AEM NR 2023-136955 CORROSION LOC BTW FR30 AND FR31 AT STR41L IN FWD CARGO COMPARTMENT; REFER NO AEM NR 2023-136955, FOR ALL WORK ACCOMPLISHED REMOVED AND REPLACED COUPLING AND FASTENERS LOC BTW FR30 AND FR31 AT STR41L IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11 DWG D53231375
